Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 269, NWS Wilmington, OH

July 11, 201110 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 11, 2011, 1:44 PM EDT for 10 counties in Ohio. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2011, 1:44 PM EDT (17:44 UTC)
Expired
Jul 11, 2011, 2:30 PM EDT
In force
46 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Champaign County, OH, Clark County, OH, Delaware County, OH, Franklin County, OH, Hardin County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Shelby County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 113 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 2:00 PM EDTTSTM WND DMGMarysville, OHA FEW TREES AND POWERLINES DOWN BETWEEN MARYSVILLE AND PLAIN CITY
Jul 11, 2:11 PM EDTTSTM WND GST 49Kosu Osu Airport, OHMEASURED AT THE OHIO STATE UNIVERSITY AIRPORT.
Jul 11, 2:20 PM EDTTSTM WND GST 67Johnstown, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 10:16 AM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-371 J/kg
Mixed-layer LCL
1367 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

762 
WUUS51 KILN 111744
SVRILN
OHC021-023-041-049-065-089-091-097-149-159-111830-
/O.NEW.KILN.SV.W.0269.110711T1744Z-110711T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
144 PM EDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DELAWARE COUNTY IN CENTRAL OHIO...
  NORTHERN FRANKLIN COUNTY IN CENTRAL OHIO...
  NORTHERN LICKING COUNTY IN CENTRAL OHIO...
  NORTHERN MADISON COUNTY IN CENTRAL OHIO...
  UNION COUNTY IN CENTRAL OHIO...
  CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
  NORTHEASTERN CLARK COUNTY IN WEST CENTRAL OHIO...
  SOUTHEASTERN HARDIN COUNTY IN WEST CENTRAL OHIO...
  LOGAN COUNTY IN WEST CENTRAL OHIO...
  EASTERN SHELBY COUNTY IN WEST CENTRAL OHIO...

* UNTIL 230 PM EDT.

* AT 140 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR             
  SOMERSVILLE...MOVING SOUTHEAST AT 50 MPH. THIS STORM HAS A HISTORY 
  OF PRODUCING WIND DAMAGE.

* LOCATIONS IMPACTED INCLUDE...
  MECHANICSBURG...
  MARYSVILLE...
  CHOCTAW LAKE...
  DELAWARE...
  ASHLEY...
  PLAIN CITY...
  LONDON...
  DUBLIN...

IN ADDITION...POWHATTAN...MUTUAL...WOODSTOCK...NEW MOOREFIELD...
CATAWBA STATION...PHARISBURG...MAGNETIC SPRINGS AND MILFORD CENTER
ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR SOUTHWESTERN OHIO.

&&

LAT...LON 3980 8356 4044 8433 4059 8341 4051 8341
      4051 8325 4045 8324 4042 8293 4036 8292
      4035 8275 4028 8274 4023 8218
TIME...MOT...LOC 1743Z 309DEG 45KT 4037 8337

$$


BINAU
3 follow-up statements
565 
WWUS51 KILN 111758
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
158 PM EDT MON JUL 11 2011

OHC065-111807-
/O.CAN.KILN.SV.W.0269.000000T0000Z-110711T1830Z/
HARDIN OH-
158 PM EDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARDIN COUNTY HAS
BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4023 8218 3980 8356 4036 8421 4052 8366
      4051 8325 4045 8324 4042 8293 4036 8292
      4035 8275 4028 8274
TIME...MOT...LOC 1757Z 309DEG 45KT 4024 8325

$$

OHC021-023-041-049-089-091-097-149-159-111830-
/O.CON.KILN.SV.W.0269.000000T0000Z-110711T1830Z/
CHAMPAIGN OH-CLARK OH-DELAWARE OH-FRANKLIN OH-LICKING OH-LOGAN OH-
MADISON OH-SHELBY OH-UNION OH-
158 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR UNION...NORTHERN MADISON...NORTHERN LICKING...NORTHERN FRANKLIN
AND DELAWARE COUNTIES IN CENTRAL OHIO...AND EASTERN SHELBY...LOGAN...
NORTHEASTERN CLARK AND CHAMPAIGN COUNTIES IN WEST CENTRAL OHIO...

AT 154 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
OSTRANDER...MOVING SOUTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
CHOCTAW LAKE...DELAWARE...ASHLEY...PLAIN CITY...LONDON...DUBLIN...
POWELL...JEFFERSON...LAKE DARBY...HILLIARD...SUNBURY AND WORTHINGTON.

IN ADDITION...WATKINS...DELAWARE STATE 
PARK...PLUMWOOD...BELLEPOINT...AND LEONARDSBURG ARE NEAR THE PATH OF 
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4023 8218 3980 8356 4036 8421 4052 8366
      4051 8325 4045 8324 4042 8293 4036 8292
      4035 8275 4028 8274
TIME...MOT...LOC 1757Z 309DEG 45KT 4024 8325

$$


BINAU
765 
WWUS51 KILN 111820
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
220 PM EDT MON JUL 11 2011

OHC091-149-111830-
/O.CAN.KILN.SV.W.0269.000000T0000Z-110711T1830Z/
LOGAN OH-SHELBY OH-
220 PM EDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY AND LOGAN
COUNTIES HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4023 8218 3980 8356 4021 8402 4023 8402
      4023 8356 4031 8324 4031 8274 4029 8275
TIME...MOT...LOC 1820Z 309DEG 45KT 4005 8296

$$

OHC021-023-041-049-089-097-159-111830-
/O.CON.KILN.SV.W.0269.000000T0000Z-110711T1830Z/
CHAMPAIGN OH-CLARK OH-DELAWARE OH-FRANKLIN OH-LICKING OH-MADISON OH-
UNION OH-
220 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR SOUTHERN UNION...NORTHERN MADISON...NORTHERN LICKING...NORTHERN
FRANKLIN AND SOUTHERN DELAWARE COUNTIES IN CENTRAL OHIO...AND
NORTHEASTERN CLARK AND CHAMPAIGN COUNTIES IN WEST CENTRAL OHIO...

AT 217 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
RIVERLEA...MOVING SOUTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...GAHANNA...JOHNSTOWN AND UTICA.

IN ADDITION...CENTER VILLAGE...HARTFORD...NEW ALBANY...US ROUTE 62 AT
STATE ROUTE 661 AND ST. LOUISVILLE ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS
OCCURRING. MOVE INDOORS IMMEDIATELY! REMEMBER...LIGHTNING CAN STRIKE
OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4023 8218 3980 8356 4021 8402 4023 8402
      4023 8356 4031 8324 4031 8274 4029 8275
TIME...MOT...LOC 1820Z 309DEG 45KT 4005 8296

$$


BINAU
048 
WWUS51 KILN 111830
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
230 PM EDT MON JUL 11 2011

OHC021-023-041-049-089-097-159-111839-
/O.EXP.KILN.SV.W.0269.000000T0000Z-110711T1830Z/
CHAMPAIGN OH-CLARK OH-DELAWARE OH-FRANKLIN OH-LICKING OH-MADISON OH-
UNION OH-
230 PM EDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN UNION...NORTHERN
MADISON...NORTHERN LICKING...NORTHERN FRANKLIN AND SOUTHERN DELAWARE
COUNTIES IN CENTRAL OHIO...AND NORTHEASTERN CLARK AND CHAMPAIGN
COUNTIES IN WEST CENTRAL OHIO WILL EXPIRE AT 230 PM EDT...

MOST OF THE THUNDERSTORMS IN THIS AREA HAVE WEAKENED BELOW SEVERE 
LIMITS. HOWEVER...ADDITIONAL SEVERE THUNDERSTORM WARNINGS HAVE BEEN 
ISSUED FOR PORTIONS OF FRANKLIN AND LICKING COUNTIES...AS WELL AS 
PORTIONS OF CHAMPAIGN AND CLARK COUNTIES. ACROSS THE REST OF THE 
AREA...GUSTY WINDS TO 50 MPH AND HEAVY RAINFALL REMAIN POSSIBLE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER 
SERVICE BY CALLING TOLL FREE...877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM.

LAT...LON 4023 8218 3980 8356 4021 8402 4023 8402
      4023 8356 4031 8324 4031 8274 4029 8275
TIME...MOT...LOC 1829Z 309DEG 45KT 3998 8285

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 1:23 PM EDT, 21 minutes earlier.

Area forecast discussion, Jul 11, 1:23 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
123 PM EDT MON JUL 11 2011

.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL APPROACH THE AREA TODAY AND MOVE
THROUGH TONIGHT. A COLD FRONT WILL PUSH THROUGH THE AREA TUESDAY
NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CONVECTIVE COMPLEX OVER MICHIGAN IS RACING EASTWARD THIS MORNING
AND THE SOUTHWEST EDGE OF IT MAY CLIP NORTHERN CWA WHERE A WATCH
HAS ALREADY BEEN POSTED. THE REMAINDER OF THE CWA SOUTH OF I-70
CORRIDOR WILL LIKELY SEE AN INCREASED CHANCE OF STORMS...PRIMARILY
IF THEY BEGIN UPSTREAM IN CENTRAL ILLINOIS AND/OR CENTRAL INDIANA.
THE SYSTEMS THEMSELVES ARE PRETTY STRAIGHTFORWARD WEST TO EAST
MOVERS AND MAY EXHIBIT THE SLIGHTEST VEER TO THE SOUTH AS THEY TAP
MORE UNSTABLE AIR. EXPECT ANY CONVECTIVE LINES THAT DEVELOP TO
CONTAIN STRONG WINDS PER UPSTREAM GUSTS OVER 50-60 MPH IN CHITOWN.
AXIS OF BEST CAPE VALUES RUNS FROM CENTRAL INDIANA SOUTHEAST
TOWARDS CVG METRO AREA AND IS HIGHLIGHTED BY THE MODERATE RISK
THAT WAS POSTED EARLIER THIS MORNING. 700-300 MB FLOW IS WEST
NORTHWEST SO A LINE OF STORMS DEVELOPING OVER CENTRAL
ILL/WESTCENTRAL IN WOULD BE MOST CONDUCIVE FOR OUR SECTION OF
OHVLY TO RECEIVE DAMAGING WINDS WITH A BOWING SEGMENT MOVING E.

WHEN AND IF THESE SYSTEMS MOVE THROUGH...HEAT ADVISORY WILL NEED
TO BE DROPPED BUT I WILL NOT DO THIS UNTIL A COLD POOL IN THE WAKE
OF A SYSTEM DEVELOPS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
SURFACE TROUGH THAT MOVES THROUGH MONDAY NIGHT WILL HAVE LITTLE
IMPACT ON TEMPERATURES OR DEW POINTS. BOTH WILL ONLY BE MARGINALLY
LOWER ON TUESDAY. SO THERE WILL STILL BE UNCOMFORTABLE HEAT
INDICES. EXPECT TO REACH ADVISORY CRITERIA ONCE AGAIN THE SOUTHERN
PART OF THE FORECAST AREA AND HAVE EXTENDED THE ADVISORY IN TIME
FOR THOSE LOCATIONS. MODELS HAVE TRENDED SOUTH AND WEST FOR ANY
CONVECTIVE ACTIVITY ON TUESDAY. DID NOT GO COMPLETELY IN THAT
DIRECTION BUT DID LIMIT POPS TO THE SOUTHERN ZONES.

A COLD FRONT WILL MOVE THROUGH ON TUESDAY NIGHT AND STALL IN THE
TENNESSEE VALLEY ON WEDNESDAY. THERE IS SOME INDICATION THAT
CONVECTION MAY OCCUR NORTH OF THIS FRONT WHICH COULD CONCEIVABLY
AFFECT THE FAR SOUTHERN COUNTIES BOTH TUESDAY NIGHT AND WEDNESDAY.
SO KEPT SOME POPS IN THERE. OTHERWISE EXPECT COOLER AND DRIER
CONDITIONS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
SURFACE HIGH WILL MOVE ACROSS THE GREAT LAKES EARLY IN THE PERIOD
AND THEN BECOME NEARLY STATIONARY OFF THE NEW ENGLAND COAST
THROUGH THE WEEKEND WITH THE RIDGE EXTENDING BACK INTO THE UPPER
OHIO VALLEY. THERE IS DISAGREEMENT BETWEEN MODELS WHETHER AN MCS
COULD POSSIBLY MOVE THROUGH NORTHWEST FLOW ALOFT AND AFFECT THE
AREA BEFORE THE UPPER RIDGE BUILDS BACK IN. BUT THERE IS AT LEAST
SOME CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE WEEKEND ALONG AN
INVERTED TROUGH UNDERNEATH THE SURFACE HIGH. ANY STORMS WOULD
PRIMARILY BE DIURNAL WITH THE BEST CHANCE ACROSS THE SOUTHEAST.

&&

.AVIATION /17Z MONDAY THROUGH FRIDAY/...
CONVECTIVE SYSTEM WILL HIT COLUMBUS METRO AREA EARLY THIS
AFTERNOON. ATTM THIS SYSTEM WILL LIKELY SKIRT KDAY AND KILN BUT
DEVELOPMENT ON THE SW AND W FLANKING LINE FROM THIS STORMS OUTFLOW
WILL BE THE ONUS FOR ANY SHOWERS OR STORMS THAT AFFECT THE AREA S
OF METRO DAYTON THIS EVENING. CLOUD COVER OUTSIDE OF THESE SYSTEMS
WILL BE HARD TO FIND AS THE REGION IS BAKING UNDER AN OPPRESSIVE
AIRMASS.

FLANKING LINE OF THE COMPLEX WILL MIMIC THE COLD FRONT THAT IS
EXPECTED TO MOVE THROUGH OHIO VALLEY LATE TONIGHT/DAYBREAK
TUESDAY. THE FRONT WILL STILL RETAIN THIS TIMING BUT WILL BE HARD
TO DISCERN WITH THE INTERACTION OF THE NW FLOW IN THE WAKE OF THIS
AFTERNOONS STORM. SOME STORMS MAY OCCUR SOUTH OF THE OHIO RIVER
EARLY TUESDAY AS THEY ENTRAIN SOME UNSTABLE AIR AHEAD OF THE FRONT
AND COOINCIDE IT WITH THE ACTUAL FROPA.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE ON TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
     OHZ060>062-070>073-078>082-088.
     HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ034-035-
     042>044-051>055-063>065-074.
     HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT TUESDAY FOR
     OHZ070>072-078>082-088.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT TUESDAY FOR OHZ077.
KY...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
     KYZ089>100.
     HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT TUESDAY FOR
     KYZ089>100.
IN...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ050-
     058-059-066-073>075-080.
     HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT TUESDAY FOR
     INZ066-073>075-080.

&&

SYNOPSIS...
NEAR TERM...FRANKS
SHORT TERM...
LONG TERM...
AVIATION...FRANKS
Hazardous weather outlook, Jul 11, 12:43 PM EDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1243 PM EDT MON JUL 11 2011

INZ066-073>075-080-KYZ089>100-OHZ070>072-078>082-088-121645-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLINTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1243 PM EDT MON JUL 11 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   HEAT ADVISORY.

IN ADDITION...THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS
AFTERNOON AND CONTINUE INTO THE EARLY EVENING.  WITH A VERY
UNSTABLE AIRMASS IN PLACE LATER TODAY...DAMAGING STRAIGHT LINE
WINDS ARE A VERY REAL THREAT...AND SOME LARGE HAIL WILL ALSO
BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ050-058-059-OHZ060>062-073-121645-
WAYNE-FAYETTE IN-UNION IN-PREBLE-MONTGOMERY-GREENE-ROSS-
1243 PM EDT MON JUL 11 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO AND MIAMI VALLEY OF OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

IN ADDITION...THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS
AFTERNOON. WITH A VERY UNSTABLE AIRMASS IN PLACE...DAMAGING
STRAIGHT LINE WINDS ARE A VERY REAL THREAT...AND SOME LARGE HAIL
WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER
CONDITIONS.

OHZ034-035-043-044-052-121645-
MERCER-AUGLAIZE-SHELBY-LOGAN-CHAMPAIGN-
1243 PM EDT MON JUL 11 2011

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST
CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. WITH A VERY UNSTABLE
AIRMASS IN PLACE...DAMAGING STRAIGHT LINE WINDS ARE A VERY REAL
THREAT...AND SOME LARGE HAIL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER
CONDITIONS.

OHZ026-045-046-056-121645-
HARDIN-UNION OH-DELAWARE-LICKING-
1243 PM EDT MON JUL 11 2011

...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL
OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. WITH A VERY UNSTABLE
AIRMASS IN PLACE...DAMAGING STRAIGHT LINE WINDS ARE A VERY REAL
THREAT...AND SOME LARGE HAIL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER
CONDITIONS.

OHZ042-051-053>055-063>065-074-121645-
DARKE-MIAMI-CLARK-MADISON-FRANKLIN OH-FAYETTE OH-PICKAWAY-FAIRFIELD-
HOCKING-
1243 PM EDT MON JUL 11 2011

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND MIAMI VALLEY
OF OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

IN ADDITION...THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS
AFTERNOON. WITH A VERY UNSTABLE AIRMASS IN PLACE...DAMAGING
STRAIGHT LINE WINDS ARE A VERY REAL THREAT...AND SOME LARGE HAIL
WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER
CONDITIONS.

OHZ077-121645-
HAMILTON-
1243 PM EDT MON JUL 11 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

IN ADDITION...THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON
AND EVENING. WITH A VERY UNSTABLE AIRMASS IN PLACE...DAMAGING STRAIGHT
LINE WINDS ARE A VERY REAL THREAT...AND SOME LARGE HAIL WILL ALSO
BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER
CONDITIONS.

In the hours before

Special weather statement, Jul 11, 12:19 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1219 PM EDT MON JUL 11 2011

OHZ026-034-035-111745-
AUGLAIZE OH-HARDIN OH-MERCER OH-
1219 PM EDT MON JUL 11 2011

...STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL OHIO THROUGH EARLY
AFTERNOON...

AT 1215 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS OVER NORTHWEST
OHIO AND NORTHEAST INDIANA...MOVING SOUTHEAST TOWARD THE AREA.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...COLDWATER...ST.
HENRY...CELINA...ST. MARYS...NEW BREMEN...MINSTER...NEW KNOXVILLE...
WAPAKONETA...WAYNESFIELD...KENTON...FOREST AND DUNKIRK.

ALSO...TAMA...MENDON...MONTEZUMA...CARTHAGENA...NEPTUNE...CHICKASAW..
.MARIA STEIN AND BULKHEAD ARE NEAR THE PATH OF THESE STRONG
THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT. SOME OF THESE STORMS MAY
BECOME SEVERE AS THEY ENTER THE AREA. BE PREPARED IN CASE WARNINGS
ARE ISSUED.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 4082 8350 4071 8349 4071 8344 4068 8341
      4050 8342 4054 8399 4048 8400 4048 8434
      4038 8434 4036 8480 4071 8476 4074 8461
      4073 8446 4069 8445 4069 8423 4066 8422
      4065 8389 4082 8387

BINAU

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 4:06 AM EDTExcessive Heat WarningILNAdams, Brown, Butler, Clermont, Clinton, Greene and 8 more38 hr
Jul 11, 12:19 PM EDTSpecial Weather StatementILNAuglaize, Hardin, Mercer86 min
Jul 11, 12:23 PM EDTHeat AdvisoryILNAdams, Brown, Butler, Clermont, Clinton, Highland and 3 more30 hr
Jul 11, 12:42 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Mercer48 min
Jul 11, 12:57 PM EDTAreal Flood AdvisoryILNHardin2 hr
Jul 11, 1:07 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Delaware, Hardin, Logan, Shelby and 1 more38 min
Jul 11, 1:26 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Logan, Mercer, Miami, Shelby49 min
Jul 11, 2:17 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Miami43 min
Jul 11, 2:19 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Hocking, Licking, Pickaway56 min
Jul 11, 2:22 PM EDTSpecial Weather StatementILNFayette, Greene, Madison, Pickaway53 min
Jul 11, 2:30 PM EDTAreal Flood AdvisoryILNFranklin3 hr
Jul 11, 2:55 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Madison50 min
Jul 11, 3:14 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Pike, Ross24 min
Jul 11, 3:31 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Greene, Madison, Pickaway44 min
Jul 11, 3:50 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene40 min
Jul 11, 3:59 PM EDTAreal Flood AdvisoryILNFayette, Pickaway2 hr
Jul 11, 4:11 PM EDTSpecial Weather StatementILNFayette, Ross49 min
Jul 11, 4:29 PM EDTSpecial Weather StatementILNClinton61 min
Jul 11, 4:44 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clinton, Fayette, Highland, Pike and 1 more61 min
Jul 11, 5:42 PM EDTSpecial Weather StatementILNAdams, Pike, Scioto63 min
Jul 11, 5:58 PM EDTSevere Thunderstorm WarningILNScioto37 min
Jul 11, 6:03 PM EDTAreal Flood AdvisoryILNScioto117 min
Jul 11, 7:15 PM EDTSpecial Weather StatementILNDarke, Miami, Shelby45 min
Jul 11, 7:19 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Darke, Miami, Shelby41 min
Jul 11, 7:58 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Miami, Montgomery, Shelby47 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.